# SDR DALA2016062004784

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND FERRULES DAMAGED ON FLOOR PANELS 826B, 826C, 826D, 826E, 827C, 886B, 886C, 927B.  FLOOR PANEL NR 826E WAS FABRICATED, FLOOR PANELS 8216C, 826B, 826D, 886C AND 927C DAMAGE FERRULES WERE REPLACED.  AMM 53-20-01-201 AND FLOOR PANEL 927B WAS WORKED IAW CARD 277, ZONE 100.
